Pacific Journal of Mathematics

Three questions on duo rings.

H. H. Brungs

Article information

Source
Pacific J. Math., Volume 58, Number 2 (1975), 345-349.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905665

Mathematical Reviews number (MathSciNet)
MR0384875

Zentralblatt MATH identifier
0314.16005

Subjects
Primary: 16A66

Citation

Brungs, H. H. Three questions on duo rings. Pacific J. Math. 58 (1975), no. 2, 345--349. https://projecteuclid.org/euclid.pjm/1102905665


Export citation

References

  • [1] E.H.Feller, Properties of primary non-commutativerings Trans. Amer.Math. Soc, 89(1958), 79-91.
  • [2] R.W. Gilmer, MultiplicativeidealtheoryII; Queens Papers on Pure andAppliedMathematics No. 12. Queens University, Kingston, Ontario 1968.
  • [3] B. H. Neumann, On ordereddivision rings; Trans. Amer. Math. Soc, 66 (1949),202-252.
  • [4] F. Rado, Non-injectivecollineations on some sets in Desarguesian projective planesand extensionsof non-commutative valuations; Aequat. Math., 4 (1970), 307-321.
  • [5] T. S. Shores, Injectivemodules over duo rings; Pacific J. Math., 40 (1972),695-702.
  • [6] G.Thierrin, On duo rings; Canad. Math. Bull., 3 (1960), 167-172.
  • [7] O. Zariski and P. Samuel, Commutative Algebra, New York Vol. I 1958, Vol. II1960.